Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 95, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 12, 2015, 7:32 AM CST for Adair County, Oklahoma. It took effect at Dec 13, 2015, 1:26 PM CST. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2015, 7:32 AM CST (13:32 UTC)
- In effect from
- Dec 13, 2015, 1:26 PM CST
- Expired
- Dec 14, 2015, 9:30 PM CST
- In force
- 32 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 13.40 ft at Dec 14, 2015, 8:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
072 WGUS44 KTSA 121332 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 732 AM CST SAT DEC 12 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-122132- /O.NEW.KTSA.FL.W.0095.151213T1926Z-151215T0330Z/ /WTTO2.1.ER.151213T1926Z.151214T0600Z.151214T2130Z.NO/ 732 AM CST SAT DEC 12 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts * from Sunday afternoon to Monday evening, or until the warning is cancelled. * At 6:00 AM Saturday, the stage was 3.26 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early Sunday afternoon and continue to rise to near 16.6 feet by Monday before dawn . The river is expected to fall below flood stage Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
9 follow-up statements
681 WGUS84 KTSA 121907 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 107 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-130307- /O.EXT.KTSA.FL.W.0095.151213T2103Z-151215T0419Z/ /WTTO2.1.ER.151213T2103Z.151214T0600Z.151214T2219Z.NO/ 107 PM CST SAT DEC 12 2015 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Illinois River near Watts. * from Sunday afternoon to Monday evening, or until the warning is cancelled. * At 12:00 PM Saturday, the stage was 3.23 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage Sunday afternoon and continue to rise to near 16.7 feet by Monday before dawn . The river is expected to fall below flood stage Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
196 WGUS84 KTSA 130054 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 654 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-130854- /O.EXT.KTSA.FL.W.0095.151213T2106Z-151215T0417Z/ /WTTO2.1.ER.151213T2106Z.151214T0600Z.151214T2217Z.NO/ 654 PM CST SAT DEC 12 2015 The Flood Warning continues for The Illinois River near Watts. * from Sunday afternoon to Monday evening, or until the warning is cancelled. * At 6:00 PM Saturday, the stage was 3.22 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage Sunday afternoon and continue to rise to near 16.7 feet by Monday before dawn . The river is expected to fall below flood stage Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
686 WGUS44 KTSA 130726 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 126 AM CST SUN DEC 13 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-131526- /O.EXT.KTSA.FL.W.0095.151213T1835Z-151215T0537Z/ /WTTO2.2.ER.151213T1835Z.151214T0600Z.151214T2337Z.NO/ 126 AM CST SUN DEC 13 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Illinois River near Watts * from this afternoon to Monday evening, or until the warning is cancelled. * At 12:00 AM Sunday, the stage was 3.46 feet. * Flood stage is 13.0 feet. * Moderate flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage this afternoon and continue to rise to near 19.9 feet by Monday before dawn. The river is expected to fall below flood stage Monday afternoon. * Impact...At 19.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. Several cabins in the Fidlers Bend area may be flooded. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-131525- /O.EXT.KTSA.FL.W.0096.151213T2017Z-151216T1400Z/ /TALO2.2.ER.151213T2017Z.151215T0600Z.151216T0800Z.NO/ 126 AM CST SUN DEC 13 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Illinois River near Tahlequah * from this afternoon to Wednesday morning, or until the warning is cancelled. * At 12:00 AM Sunday, the stage was 6.66 feet. * Flood stage is 11.0 feet. * Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this afternoon and continue to rise to near 17.2 feet by Tuesday before dawn . The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 17.0 feet, severe flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of Combs Bridge near Eagles Bluff are impassable. Some cabin parks may be flooded to a depth of a couple of feet. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
992 WGUS84 KTSA 131313 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 713 AM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-132113- /O.EXT.KTSA.FL.W.0095.151214T0108Z-151215T0520Z/ /WTTO2.1.ER.151214T0108Z.151214T0600Z.151214T2320Z.NO/ 713 AM CST SUN DEC 13 2015 The Flood Warning continues for The Illinois River near Watts. * from this evening to Monday evening, or until the warning is cancelled. * At 6:00 AM Sunday, the stage was 5.28 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage this evening and continue to rise to near 16.8 feet by Monday before dawn. The river is expected to fall below flood stage Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
394 WGUS84 KTSA 131931 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 131 PM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. Kiamichi River near Antlers affecting Pushmataha County. OKC001-140331- /O.EXT.KTSA.FL.W.0095.151214T0349Z-151215T0547Z/ /WTTO2.1.ER.151214T0349Z.151214T1200Z.151214T2347Z.NO/ 131 PM CST SUN DEC 13 2015 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Illinois River near Watts. * from this evening to Monday evening, or until the warning is cancelled. * At 12:00 PM Sunday, the stage was 6.53 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage tonight and continue to rise to near 16.8 feet by Monday morning. The river is expected to fall below flood stage Monday afternoon. * Impact...At 17.0 feet, moderate flooding occurs from the Arkansas border to Chewey Bridge. Farmlands and permanent campgrounds are affected. A few cabins in the Fidlers Bend area may have minor flooding. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-140330- /O.EXT.KTSA.FL.W.0096.151214T0212Z-151216T1708Z/ /TALO2.2.ER.151214T0212Z.151215T0600Z.151216T1108Z.NO/ 131 PM CST SUN DEC 13 2015 ...Flood Warning extended until Wednesday morning... The Flood Warning continues for The Illinois River near Tahlequah. * from this evening to Wednesday morning, or until the warning is cancelled. * At 12:00 PM Sunday, the stage was 8.17 feet. * Flood stage is 11.0 feet. * Moderate flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this evening and continue to rise to near 14.8 feet by Tuesday before dawn . The river is expected to fall below flood stage early Wednesday morning. * Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff are impassable. Some cabin parks may begin to flood. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$ OKC127-140330- /O.EXT.KTSA.FL.W.0097.151213T2316Z-151215T0400Z/ /ANTO2.1.ER.151213T2316Z.151214T0600Z.151214T2200Z.NO/ 131 PM CST SUN DEC 13 2015 The Flood Warning continues for The Kiamichi River near Antlers. * from this afternoon to Monday evening, or until the warning is cancelled. * At 12:30 PM Sunday, the stage was 20.42 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage late this afternoon and continue to rise to near 28.0 feet by Monday before dawn. The river is expected to fall below flood stage Monday afternoon. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
003 WGUS84 KTSA 140111 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 711 PM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-140911- /O.EXT.KTSA.FL.W.0095.151214T0404Z-151215T0627Z/ /WTTO2.1.ER.151214T0404Z.151214T1200Z.151215T0027Z.NO/ 711 PM CST SUN DEC 13 2015 ...Flood Warning extended until late Monday night... The Flood Warning continues for The Illinois River near Watts. * until late Monday night, or until the warning is cancelled. * At 6:00 PM Sunday, the stage was 10.87 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage tonight and continue to rise to near 14.6 feet by Monday morning. The river is expected to fall below flood stage Monday evening. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
488 WGUS84 KTSA 140749 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 149 AM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-141549- /O.EXT.KTSA.FL.W.0095.000000T0000Z-151215T0100Z/ /WTTO2.1.ER.151214T1044Z.151214T1200Z.151214T1900Z.NO/ 149 AM CST MON DEC 14 2015 The Flood Warning continues for The Illinois River near Watts. * until this evening, or until the warning is cancelled. * At 1:00 AM Monday, the stage was 11.82 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early this morning and continue to rise to near 13.4 feet by this morning. The river is expected to fall below flood stage this afternoon. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-141548- /O.EXT.KTSA.FL.W.0096.000000T0000Z-151216T1040Z/ /TALO2.1.ER.151214T0446Z.151215T1200Z.151216T0440Z.NO/ 149 AM CST MON DEC 14 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until late Tuesday night, or until the warning is cancelled. * At 1:00 AM Monday, the stage was 11.27 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 13.2 feet Tuesday morning. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 13.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
463 WGUS84 KTSA 141401 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 801 AM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-142201- /O.EXT.KTSA.FL.W.0095.000000T0000Z-151215T0645Z/ /WTTO2.1.ER.151214T1152Z.151214T1800Z.151215T0045Z.NO/ 801 AM CST MON DEC 14 2015 ...Flood Warning extended until late tonight... The Flood Warning continues for The Illinois River near Watts. * until late tonight, or until the warning is cancelled. * At 7:00 AM Monday, the stage was 13.27 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 14.0 feet this afternoon. The river is expected to fall below flood stage this evening. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
185 WGUS84 KTSA 141931 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 131 PM CST MON DEC 14 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-142001- /O.CAN.KTSA.FL.W.0095.000000T0000Z-151215T0645Z/ /WTTO2.1.ER.151214T1152Z.151214T1400Z.151214T1701Z.NO/ 131 PM CST MON DEC 14 2015 The Flood Warning is cancelled for The Illinois River near Watts. * At 12:00 PM Monday, the stage was 12.61 feet. * Flood stage is 13.0 feet. * The river fell below flood stage late this morning. * Forecast...The Illinois River near Watts will continue falling and remain below flood stage. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-150330- /O.EXT.KTSA.FL.W.0096.000000T0000Z-151216T1100Z/ /TALO2.1.ER.151214T0446Z.151215T0600Z.151216T0500Z.NO/ 131 PM CST MON DEC 14 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until late Tuesday night, or until the warning is cancelled. * At 12:00 PM Monday, the stage was 12.78 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 13.5 feet Tuesday before dawn. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 13.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:43 AM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Dec 12, 5:43 AM CST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 543 AM CST SAT DEC 12 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR ceilings will prevail into this evening except possibly at KFSM, where ceilings may remain VFR. Widespread showers and thunderstorms will develop this evening and overnight, with MVFR or lower conditions prevailing for the rest of the forecast period. && .PREV DISCUSSION... /ISSUED 352 AM CST SAT DEC 12 2015/ DISCUSSION... Warm front was located across NW Osage Co early this morning with warm and moist airmass now covering majority of the forecast area. Brief period of dense fog remain possible near and north of the warm front as it slowly lifts north, otherwise eventually expect some light rain or drizzle to break out across mainly eastern OK as lift begins to increase. Chance of showers and thunderstorms then increases more substantially later this afternoon and evening with approaching upper low. Severe weather threat tonight remains questionable with better instability remaining focused to our west. Strong deep layer shear does support storm organization however, with line of storms possible ahead of approaching cold front late tonight. Main threat with this will be damaging winds, with low level shear supporting a non-zero threat of QLCS tornadoes. Heavy rainfall also becomes a concern during this time given the unseasonably high moisture content. The overall flash flooding threat appears to be small at this time, but many areas of far eastern Ok and western AR could see 2-4 inches of rain by Sunday. The system continues to lift northeast Sunday with any effects of wrap around moisture likely remaining to our north. Have kept the extended forecast dry as next upper low approaching Tuesday will have very little moisture to work with. A stronger cold front expected to push through behind this system will knock temperatures back closer to normal for the middle part of next week. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Dec 12, 5:19 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 519 AM CST SAT DEC 12 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 519 AM CST SAT DEC 12 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...MAINLY FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A STRONG STORM SYSTEM WILL MOVE EAST INTO THE SOUTHERN PLAINS TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND A FEW THUNDERSTORMS WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT. INSTABILITY WILL BE LIMITED THIS EVENING AND OVERNIGHT BUT VERY STRONG WIND FIELDS ALOFT WILL BE PRESENT SO A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE. AN ISOLATED BRIEF TORNADIC SPINUP CANNOT TOTALLY BE RULED OUT EITHER...ESPECIALLY IN SOUTHEAST OKLAHOMA. HEAVY RAINFALL AMOUNTS WILL BE LIKELY IN SOME PLACES...ESPECIALLY IN FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS MAY RESULT IN SOME LOCALIZED AREAS OF FLASH FLOODING. MAINSTEM RIVER FLOODING MAY ALSO OCCUR IN A FEW SPOTS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM AND HEAVY RAIN POTENTIAL WILL LINGER INTO EARLY SUNDAY WITH CONDITIONS IMPROVING BY THE AFTERNOON HOURS. DRY WEATHER WILL THEN PREVAIL FOR MUCH OF THE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 7:11 AM CST | River Flood Warning | TSA | Ottawa | 4 days |
| Dec 12, 7:33 AM CST | River Flood Warning | TSA | Cherokee | 4 days |
| Dec 12, 8:41 AM CST | River Flood Warning | TSA | Pushmataha | 53 hr |
| Dec 12, 9:05 AM CST | River Flood Warning | TSA | LeFlore | 55 hr |
| Dec 12, 9:06 AM CST | River Flood Warning | TSA | LeFlore | 4 days |
| Dec 12, 10:26 AM CST | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 8 more | 26 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.